About the Journal

Ar-Riyadhiyyat: Jurnal Pendidikan Matematika is a peer-reviewed scholarly, open-access online journal published annually in January and July.

Ar-Riyadhiyyat: Jurnal Pendidikan Matematika welcomes any papers on mathematics education. Specifically, it focuses on learning methods, mathematical technology, ethnomathematics, mathematics, Islamic integration, applied mathematics, and mathematics students' social life. The journal is published by Institut Agama Islam Negeri (IAIN) Lhokseumawe in collaboration with Asosiasi Dosen Matematika.

E-ISSN: 2775-8990 | P-ISSN: 2774-2865

Current Issue

Vol. 4 No. 2 (2024): Ar-Riyadhiyyat: Jurnal Pendidikan Matematika
View All Issues